# SDR ASAA2023010542286

- Difficulty date: January 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,971 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT WEB AT FRAME 69+19, +Y 54, FLOOR LEVEL GROUNDED - YES. REMOVED AND REPLACED PLATE AT FR69-70, +Y54, Z-502.
